Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

On breastfeeding, having itchy skin and bumps, swollen eye. Had episiotomy. Taken motrin. What could be the problem?

Hi, just had a baby 2 and a half weeks ago, breastfeeding , but since a week ago til now, I have been having itchy skin that have bumps or welt like marks. This happens all over my body, even hands. This morning I woke to find an eye swollen. I had an episiotomy , so I was taking motrin and tylenol . What could be the problem?
Asked On : Sat, 26 May 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Welcome to Healthcare-Magic
Greetings of the day

These are wheals (Utricaria) probabaly due to sensitivity developed for the drugs. Try taking anti histamines like Chlorpheneramine maleate and apply calamine lotion all over the body. These are safe in breast feeding mothers.

In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr T Shobha Deepak
Answered: Thu, 24 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor